Daoud, Jamal I and Wamiliana, Wamiliana and Usman, Mustofa and Asmiati, Asmiati (2010) IRREGULAR TOTAL LABELING ON COMPLETE BIPARTITE GRAPH AND UNION OF COMPLETE BIPARTITE GRAPHS. Far East Journal of Mathematical Sciences (FJMS), 39 (1). pp. 129-135. ISSN 0972-0871

Irregular Total labelling....pdf

Download (666kB) | Preview
Official URL: http://pphmj.com/journals/fjms.htm


Given a graph G = (V, E) with vertex set I and edge sea E, we define a labeling as a function, where weight of edge xy is written as w(x, y), Total labeling is the sum of xy-label and labels of the vertices that incident to x, thus w(x, X.F(x) X(y)},(,ry), ). labeling is called as edge irregular total i-tabeling of the graph G if far every, two different edges c andlof G, w(e) tir(f ). The smallest k in which graph G can be labeled as edge irregular total k-labeling is called as edge total irregularity strength anti is noted its tea (G). In this research, we are interested in linding tes(a) of the union of complete bipartite graphs it' 1,q and g29. Keywords and phrases: irregular total labeling, tes(G), bipartite graph. 'Corresponding author

Item Type: Article
Subjects: A General Works > AC Collections. Series. Collected works
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: WAMILIANA
Date Deposited: 21 Jul 2016 04:15
Last Modified: 21 Jul 2016 04:15
URI: http://repository.lppm.unila.ac.id/id/eprint/211

Actions (login required)

View Item View Item